About this item
At a glance
Highlights
- ACTIVE INGREDIENT: Allergy Relief tablets contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl Allergy Tablets.
- MULTI-SYMPTOM RELIEF: One dose provides temporary allergy relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes. Also temporarily relieves runny nose and sneezing due to the common cold.
- ANTIHISTAMINE: Each 25 mg pill packs a powerful dose of allergy-fighting medicine.
- MINI-TABS are easy to swallow. These small tablets offer big relief.
- NIGHTTIME ALLERGY RELIEF: Complete Allergy Medicine calms your sneezing so you can rest.
Specifications
Description
Active ingredients
Purpose
AntihistamineUses
temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: Irunny nose sneezing itchy, watery eyes itching of the nose or throat temporarily relieves these symptoms due to the common cold: runny nose sneezingDirections
take every 4 to 6 hours, or as directed by a doctor do not take more than 6 doses in 24 hours adults and children 12 years and over 1 to 2 tablets children 6 to under 12 years 1 tablet children under 6 years do not useOther information
each tablet contains: calcium 20 mg store at 20-25°C (68-77°F). Avoid high humidity. Protect from light.Inactive ingredients
Shipping details
Return details
Q: Is this product gluten free - safe for those with celiac disease?
A: Hi, thank you for your question. This product is gluten free. Should you have any additional questions feel free to contact us back.
submitted bythe Supplier - 3 years agoBrand expertA: Hi Miamimill - Thanks for checking out these Allergy Relief Tablets from Up&Up! Yes, they are gluten free. Have a great day! - Vanessa
submitted byVanessa - 3 years agoTarget staff support
Q: How old do you have to be to buy this in store?
A: Hi Katie, thank you for the opportunity to address your question regarding the Up & Up Diphenhydramine. This product does not have a recommended age limit. These restrictions will be set by the retailer. Please contact us if you have any further questions using the phone number located on the bottle.
submitted bythe Supplier - 4 years agoBrand expert
Q: Is this product non drowsy? It doesnt make me drowsy, but i gave to my coworker and she said that she is falling asleep.
A: Hello Help - Thanks for your question. When using this product drowsiness may occur. Have a good day. -Shante'
submitted byShante - 4 months agoTarget staff support
Q: Is this product still gluten free? It is not labeled as gluten free, and it contains Pregelatinized Starch which may or may not contain gluten.
A: Hi Emily - Thank You for your question. This product is gluten free. I hope that helps. Happy Shopping!
submitted byKimbrea - 6 months agoTarget staff support
Q: Hi, what is the expiration date, or how many years before the product expire?
A: Hello - Thank you for your question. If there is no printed expiration date on your product please call the number on the bottle so we can do some research and provide an answer. We appreciate you reaching out. - Joe
submitted byJoe - 8 months agoTarget staff support
Q: Does this also help for a cat allergy?
A: yes it will help with cat allergies
submitted byMJ - 10 months agoTarget staff support
Q: are these 4-6 hrs. or the 12 or 24 hour ones?
A: Hello Nana - Thank you for your questions about about the Up & Up Diphenhydramine HCI Allergy Relief Tablets product. The answer to your question is: Per the directions on Diphenhydramine HCI Allergy Relief Tablets product labeling on bottle of product, the dosing instructions for an adult and children 12 years and over is to take 1-2 tablets every 4-6 hours, or as directed by doctor. The dosing instructions for children ages 6 to under 12 years is to take 1 tablet every 4-6 hours, or as directed by doctor. Children under 6 years of age should not use this product. Should you have any further questions or concerns, please contact us at 1-800-864-9719, Monday- Friday, from 8am to 4pm EST. Please reference case number 1665887 when contacting us. Thank you, Kristine
submitted byTarget Team Member - 1 year agoTarget staff support
Q: What is the dosage I should take as at 60 year old woman?
A: Hello - we would recommend that you contact your physician or medical practitioners for this information. - Thanks
submitted byTargetBiz - 2 years agoTarget staff support
Q: I am wondering if this is still gluten free as it isn't marked gluten free and one of the inactive ingredients is pregelatinized starch (source not noted)?
A: Hi - It is gluten free. That can be found in the description of the item under 'About this item'. - Molly
submitted byMolly - 2 years agoTarget staff support
Q: What is the country of origin for this product
A: Hi, Thank you for your question about Diphenhydramine Hydrochloride Allergy Relief Tablets - Up&Up?. This product is manufactured in the United States. According to government labeling specifications, if a product is manufactured outside the US, it must be documented on the labeling. If you would like additional information, please let us know and we would be happy to further assist you.
submitted bythe Supplier - 3 years agoBrand expert